Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Infant with respiratory problem, treated by amoxicillin IV, suffering from fever. What is the cause?

He was brown with a 2.6 kg wt, when hi is in 7 month old he was admitted with a wedge with a respiratory problem. that time he treated by amoxicillin IV and now he is continued with Montair 4 g daily powder previously one month he was in fever then again he suffering with fever on this month suddenly. What is the cause for that but now or previously he was not any cold symptom. temp will cross 101.6 deg F what is your advice? One thing Paracetamol is not working bur paracetamol with Ibugesic is working to reduce his fever? should I continue that or other medication you suggest. he is 9 kg now
Asked On : Thu, 9 May 2013
Answers:  1 Views:  5
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Critical Care Specialist 's  Response
Hi thanks for your question.
Newborns are prone to frequent respiratory tract infection more so when they have low birth weight,(your child had adequate) which causes fever.There are many causes for fever in newborn and good physical examination supported by investigated by to determine the cause of fever.Montair containsmontelukast sodium which is used to treat and prevent asthama and allergy.Ibugesic is ibuprofen which is stronger antipyretic than paracetamol.I would suggest you to consult a childeren specialist who may examine and investigatr your child for fever and may prescribe him drugs accordingly.
Hope this answers your question.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions